# SDR ABXA9600112

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING GEAR WAS RETRACTED AND DURING THE UPLATCH CHECK, THE LANDING GEAR UNSAFE LIGHT ILLUMINATED AND THE RIGHT MAIN LANDING GEAR DOOR NOT LATCHED LIGHT ILLUMINATED.  RECYCLED THE LANDING GEAR TWICE WITH NO CHANGE IN THE INDICATION.  FOUND RIGHT MAIN LANDING GEAR DOOR OUT-OF-ADJUSTMENT.  RIGGED THE RIGHT GEAR DOOR AND FOLLOW-UP MECHANISM PER DC8 MM, CHAPTER 32-31-5.  OPS CHECK WAS GOOD.
